Character tables of parabolic subgroups of the Chevalley groups of type G2

Jianbei An, Shih Chang Huang

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

The main aim of this paper is to construct the character tables of the parabolic subgroups of the Chevalley groups G2(q), where q is a power of a prime p > 3.

Original languageEnglish
Pages (from-to)1763-1792
Number of pages30
JournalCommunications in Algebra
Volume34
Issue number5
DOIs
Publication statusPublished - 2006 May 29

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Character tables of parabolic subgroups of the Chevalley groups of type G<sub>2</sub>'. Together they form a unique fingerprint.

Cite this